# SDR SWAA2025013190926

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N8747Q
- Make and model: Boeing 737-8
- Aircraft serial: 61870
- Aircraft time: 12,060 hours, 5,600 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

24-157-03570-TLD (N8747Q - SWA - REPAIR - AFT INBOARD FIXED TRAILING EDGE PANEL 651FB DENT AND CRACK DAMAGES - PERMANENT) [TTG8Q00XW0SX]<[01] R&R R/H WING INBOARD FIXED TRAILING EDGE LOWER PANEL (651FB) REF AMM 57-50-02.
